# SDR CALA2014031490606

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 90,516 hours, 14,430 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Frayed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, L1 DOOR CABLE FRAYED.  R & R L1 DOOR PRIMARY CABLE IAW AMM 52-11-16-401 STEP 4 5.  PERFORMED DOOR COUNTER BALANCE TEST IAW AMM 52-11-16-501 STEP 3.  SYS TESTED GOOD.
